# SDR HEEA967167

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212075036101
- Condition: Fluctuates
- Location: Gb Press/Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SIDE FLUCTUATES WHEN HOT.
